# SDR 07FDEA01445

- Difficulty date: April 11, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310
- Aircraft serial: 539
- Aircraft time: 31,208 hours, 8,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fusleage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE LOWER FWD LOBE, REPAIR AT LT SIDE OF FUSELAGE BETWEEN FRAME 25 & 26/32 BETWEEN STR. 42 & 43  REPAIRED PER SRM 53-10-12 FIG. 229 (SHEET 1) PG. 406 TO 410   REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS " MAJOR "
